RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 221, Number 4, Pages 784–787 (Mi dan38941)  

This article is cited in 5 scientific papers (total in 6 papers)

MATHEMATICS

On Harder's conjecture

V. P. Platonov, V. I. Yanchevskii

Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (595 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.6
Received: 09.08.1974

Citation: V. P. Platonov, V. I. Yanchevskii, “On Harder's conjecture”, Dokl. Akad. Nauk SSSR, 221:4 (1975), 784–787

Citation in format AMSBIB
\Bibitem{PlaYan75}
\by V.~P.~Platonov, V.~I.~Yanchevskii
\paper On Harder's conjecture
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 221
\issue 4
\pages 784--787
\mathnet{http://mi.mathnet.ru/dan38941}
\zmath{https://zbmath.org/?q=an:0333.20035}


Linking options:
  • http://mi.mathnet.ru/eng/dan38941
  • http://mi.mathnet.ru/eng/dan/v221/i4/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Platonov, “The Tannaka–Artin problem and reduced $K$-theory”, Math. USSR-Izv., 10:2 (1976), 211–243  mathnet  crossref  mathscinet  zmath
    2. V. P. Platonov, “The infinitude of the reduced Whitehead group in the Tannaka–Artin problem”, Math. USSR-Sb., 29:2 (1976), 167–176  mathnet  crossref  mathscinet  zmath  isi
    3. G. A. Margulis, “Cobounded subgroups of algebraic groups over local fields”, Funct. Anal. Appl., 11:2 (1977), 119–128  mathnet  crossref  mathscinet  zmath
    4. A. E. Zalesskii, “Linear groups”, Russian Math. Surveys, 36:5 (1981), 63–128  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. P. Platonov, “The arithmetic theory of algebraic groups”, Russian Math. Surveys, 37:3 (1982), 1–62  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. S. I. Adian, E. I. Zel'manov, G. A. Margulis, S. P. Novikov, A. S. Rapinchuk, L. D. Faddeev, V. I. Yanchevskii, “Vladimir Petrovich Platonov (on his 60th birthday)”, Russian Math. Surveys, 55:3 (2000), 601–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:14
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019